# SDR USAA070345

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727D + 12 INCHES AT RBL 2, ANTENNA BRACKET SUPPORT MOUNT CRACKED.  DRILLED & INSTALLED NEW PART PER SRM 51-10-02, DEFECT SIZE:  1 INCH.
